# SDR ASAA2019102981152

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,943 hours, 13,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED. CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. PACK TEMP CTL BITE TEST ACCOMPLISHED VERIFICATION OK. NO FAULTS NOTED. B737-800 AMM REF 21-62-TASK 801.
